# SDR QXEA9901481

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Condition: Gapped
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER LEADING EDGE HAS SKIN GAP AT RIB 4 LEFT SIDE.  REPAIRED IAW FOKKER SRM 51-31-01.
